Source: Rev. Mat. Iberoamericana
Volume 27, Number 2
We study submetries between Alexandrov spaces and show how some of the usual
features of Riemannian submersions fail due to the lack of smoothness.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Berestovskii, V.: “Submetries” of three-dimensional forms of nonnegative curvature. Sibirsk. Mat. Zh. 28 (1987), no. 4, 44-56 (Russian). Siberian Math. J. 28 (1987), no. 4, 552-562 (English traslation).
Mathematical Reviews (MathSciNet): MR906032
Berestovskii, V. and Guijarro, L.: A metric characterization of Riemannian submersions. Ann. Global Anal. Geom. 18 (2000), no. 6, 577-588.
Burago, D., Burago, Y. and Ivanov, S.: A course in metric geometry. Graduate Studies in Mathematics 33. American Mathematical Society, Providence, RI, 2001.
Guijarro, L. and Petersen, P.: Rigidity in non-negative curvature. Ann. Sci. École Norm. Sup. (4) 30 (1997), no. 5, 595-603.
Hermann, R.: A sufficient condition that a mapping of Riemannian manifolds be a fibre bundle. Proc. Amer. Math. Soc. 11 (1960), 236-242.
Mathematical Reviews (MathSciNet): MR112151
Lang, U. and Schroeder, V.: Kirszbraun's theorem and metric spaces of bounded curvature. Geom. Funct. Anal. 7 (1997), 535-560.
Lytchak, A.: Open map theorem for metric spaces. Algebra i Analiz 17 (2005), no. 3, 139-159. Translation in St. Petersburg Math. J. 17 (2006), no. 3, 477-491.
Lytchak, A.: Submetrien von Alexandrov-Räumen. Part of the PhD. Thesis, available at: http://www.math.uni-bonn.de/people/lytchak/publications.html.
Perelman, G.: Alexandrov spaces with a lower curvature bound, II. Unpublished preprint.
Perelman, G. and Petrunin, A.: Extremal subsets in Aleksandrov spaces and the generalized Liberman theorem. Algebra i Analiz 5 (1993), no. 1, 242-256 (Russian). Translation in St. Petersburg Math. J. 5 (1994), no. 1, 215-227.
Petrunin, A.: Application of quasigeodesics and gradient curves. In Comparison geometry (Berkeley, CA, 1993-94), 203-219. Math. Sci. Res. Inst. Publ. 30. Cambridge Univ. Press, Cambridge, 1997.
Petrunin, A.: Semiconcave functions in Alexandrov's geometry. In Surveys in differential geometry. Vol. XI, 137-201. Surv. Differ. Geom. 11. Int. Press, Somerville, MA, 2007.
Walschap, G.: Metric foliations and curvature. J. Geom. Anal. 2 (1992), no. 4, 373-381.
Wilking, B.: A duality theorem for Riemannian foliations in nonnegative sectional curvature. Geom. Funct. Anal. 17 (2007), no. 4, 1297-1320.